Alert archive / California / Wind Advisories in 2020

Wind Advisory 50, NWS Los Angeles, CA

June 26, 2020

NWS Los Angeles, CA issued this wind advisory at Jun 26, 2020, 1:14 PM PDT. It took effect at Jun 27, 2020, 2:00 PM PDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2020, 1:14 PM PDT (20:14 UTC)
In effect from
Jun 27, 2020, 2:00 PM PDT
Expired
Jun 29, 2020, 3:00 AM PDT
In force
37 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

962 
WWUS76 KLOX 262014
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
114 PM PDT Fri Jun 26 2020

CAZ059-270415-
/O.NEW.KLOX.WI.Y.0050.200627T2100Z-200628T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
114 PM PDT Fri Jun 26 2020

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 3 AM PDT
SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Antelope Valley.

* WHEN...From 2 PM Saturday to 3 AM PDT Sunday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
Kj
8 follow-up statements
369 
WWUS76 KLOX 270336
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
836 PM PDT Fri Jun 26 2020

CAZ059-271145-
/O.CON.KLOX.WI.Y.0050.200627T2100Z-200628T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
836 PM PDT Fri Jun 26 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 3 AM PDT
SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts 45 to 50 mph.

* WHERE...Antelope Valley.

* WHEN...From 2 PM Saturday to 3 AM PDT Sunday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Kj/Smith
926 
WWUS76 KLOX 271227
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
527 AM PDT Sat Jun 27 2020

CAZ059-280030-
/O.CON.KLOX.WI.Y.0050.200627T2100Z-200628T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
527 AM PDT Sat Jun 27 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts 45 to 50 mph.

* WHERE...Antelope Valley.

* WHEN...From 2 PM this afternoon to 3 AM PDT Sunday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust
  will make driving difficult. Gusty winds could blow around
  unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ASR
996 
WWUS76 KLOX 272105
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
205 PM PDT Sat Jun 27 2020

CAZ059-281200-
/O.EXT.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
205 PM PDT Sat Jun 27 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts 45 to 55 mph with
  the strongest winds during the afternoon and evening hours. 

* WHERE...Antelope Valley.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
105 
WWUS76 KLOX 280213
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
713 PM PDT Sat Jun 27 2020

CAZ054-281215-
/O.EXB.KLOX.WI.Y.0050.200628T1800Z-200629T1000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
713 PM PDT Sat Jun 27 2020

...WIND ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 45 mph, with
  the strongest winds during the afternoon and evening hours.
  Local gusts to 50 mph possible. 

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...From 11 AM Sunday to 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ037-281215-
/O.EXB.KLOX.WI.Y.0050.200628T1800Z-200629T1000Z/
San Luis Obispo County Interior Valleys-
Including the cities of Paso Robles and Atascadero
713 PM PDT Sat Jun 27 2020

...WIND ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts to 40 mph, with 
  the strongest winds during the afternoon and evening hours.

* WHERE...San Luis Obispo County Interior Valleys.

* WHEN...From 11 AM Sunday to 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ059-281215-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
713 PM PDT Sat Jun 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts 45 to 55 mph, 
  with the strongest winds during the afternoon and evening 
  hours.

* WHERE...Antelope Valley.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Smith
747 
WWUS76 KLOX 281053
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
353 AM PDT Sun Jun 28 2020

CAZ059-290000-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
353 AM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts 45 to 55 mph, 
  with the strongest winds during the afternoon and evening 
  hours.

* WHERE...Antelope Valley.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ054-290000-
/O.CON.KLOX.WI.Y.0050.200628T1800Z-200629T1000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
353 AM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 45 mph, with 
  the strongest winds during the afternoon and evening hours. 
  Local gusts to 50 mph possible.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...From 11 AM this morning to 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust
  will make driving difficult. Gusty winds could blow around
  unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ037-290000-
/O.CON.KLOX.WI.Y.0050.200628T1800Z-200629T1000Z/
San Luis Obispo County Interior Valleys-
Including the cities of Paso Robles and Atascadero
353 AM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts to 40 mph, with 
  the strongest winds during the afternoon and evening hours.

* WHERE...San Luis Obispo County Interior Valleys.

* WHEN...From 11 AM this morning to 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust
  will make driving difficult. Gusty winds could blow around
  unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
646 
WWUS76 KLOX 282102
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
202 PM PDT Sun Jun 28 2020

CAZ054-291000-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
202 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 45 mph, with 
  the strongest winds during the afternoon and evening hours. 
  Local gusts to 50 mph possible.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ059-291000-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
202 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts 45 to 55 mph,
  with the strongest winds during the afternoon and evening hours.
  Isolated gusts around 60 mph in the foothills. 

* WHERE...Antelope Valley.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ037-291000-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
San Luis Obispo County Interior Valleys-
Including the cities of Paso Robles and Atascadero
202 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts to 45 mph, with 
  the strongest winds during the afternoon and evening hours.

* WHERE...San Luis Obispo County Interior Valleys.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
315 
WWUS76 KLOX 290417 AAC
NPWLOX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Los Angeles/Oxnard CA
917 PM PDT Sun Jun 28 2020

CAZ037-290530-
/O.CAN.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
San Luis Obispo County Interior Valleys-
Including the cities of Paso Robles and Atascadero
917 PM PDT Sun Jun 28 2020

...WIND ADVISORY IS CANCELLED...

Winds are diminishing and the advisory will be cancelled. Local
wind gusts to 35 mph may still occur through midnight.

$$

CAZ054-291000-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
917 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southwest winds 15 to 30 mph with gusts to 45 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust
  will make driving difficult. Gusty winds could blow around
  unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ059-291000-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
917 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts 50 mph, with the
  strongest winds during the afternoon and evening hours.

* WHERE...Antelope Valley.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds and reduced visibility from blowing dust
  will make driving difficult. Gusty winds could blow around
  unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
146 
WWUS76 KLOX 291006
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
306 AM PDT Mon Jun 29 2020

CAZ054-059-291115-
/O.EXP.KLOX.WI.Y.0050.000000T0000Z-200629T1000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Acton, Mount Wilson, Sandberg, Lancaster,
and Palmdale
306 AM PDT Mon Jun 29 2020

...WIND ADVISORY HAS EXPIRED...

The winds have fallen below advisory criteria. Local gusts to 35
mph will continue in the western foothills of the Antelope valley
through dawn.

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 26, 11:51 AM PDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 26, 11:51 AM PDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1151 AM PDT Fri Jun 26 2020

.SYNOPSIS...26/851 AM.

Overnight and morning low clouds and patchy fog will continue into
next week across the coast and into adjacent valleys, with clearing
to the beaches each afternoon. Interior areas will be warmer than
normal through Saturday then cooling begins on Sunday. There will
be gusty onshore winds in the Antelope Valley through Saturday.

&&

.SHORT TERM (TDY-SUN)...26/940 AM.

***UPDATE***

The low clouds have begun to retreat and are quickly leaving the
coastal adjacent valleys. The LAX-DAG gradient is 2 MB weaker
than this time yesterday so clearing times to the coast should be
earlier than yesterday as well. However, clouds along the coast
will still linger.

Temperatures in most locations are generally 2-6 degrees warmer
already for today. The most notable exception is in the Antelope
Valley where temperatures are 2-4 degrees cooler and along the
Santa Barbara South Coast and mountains where temperatures are a
smidge cooler.

No notable changes are expected to the forecast package today.
Will likely be adding a Wind Advisory for tomorrow in the Antelope
Valley based upon previously forecasted values and will look more
closely at how the values are tracking for today.

***From Previous Discussion***

Stratus a little slower to move in this morning due to offshore
trends both from the N and esp from the E. By dawn all of the
coasts and most of the vlys will be covered in stratus. Clearing
will be a little bit faster and more complete today due to the
offshore trends and a little bit of NE flow aloft. Max temps will
warm a few degrees due to the better clearing and slightly higher
hgts.

A a very slight ridge will pop-up ahead of a new, much larger
approaching trof on Saturday. There is only a slight increase in
heights so the marine layer will likely not shrink. increasing
onshore flow will ensure that all coasts and most vlys will be
covered with stratus in the morning. The ridge will strengthen the
inversion and this along with an increase in onshore flow will
make clearing quite slow and many beaches will see no clearing at
all. Both the GFS and NAM forecast an W to E gradient of 10 mb in
the afternoon. If this gradient does verify, there will be
advisory level gusts across the Antelope Valley. Temperatures will
be similar to today.

A very large upper-level low will drop southwestward through Oregon
on Sunday, with the associated trough moving over California.
Heights will fall as the day goes on and onshore flow will peak at
11 MB to the E. The marine layer will deepen significantly and
will likely be pushed into all of the vlys. Lift associated with
the trough combined with strong onshore flow may produce some
morning drizzle, especially across the foothills. Clouds will be
very slow to clear and many areas along the coast may struggle to
clear. Significant cooling is expected across the region with many
areas away from the coast cooling down 10 to 15 degrees from
Saturday. Closer to the coast, the cool down is less dramatic,
but still a decent 3 to 6 degrees of cooling. With increasing
upper- level support on top of the very strong onshore gradients,
there will likely be advisory level winds across the Antelope
Valley and perhaps the LA county mtns.

.LONG TERM (MON-THU)...26/306 AM.

The trof axis (and maximum lift) will pass over SoCal later Sunday
night and Monday morning. It will deepen the marine layer and
stratus will likely be pushed high onto the coastal slopes. The
lift from the trof combined with the deep marine layer will
produce drizzle over most of VTA/LA counties. There may even be
some measurable rain nearer to the foothills. Even more cooling is
expected as heights continue to fall all the way to 575 DM (12 DM
below normal). Interior areas over Santa Barbara County and
southward will drop another 5 to 10 degrees and coastal valleys
will cool another 3 to 5. Most areas away from the beaches will
only see max temps in the 70s with only a few readings in the
lower 80s. The beaches will likely remain in the mid to upper 60s.
Most areas away from the coast will be 10 to 15 degrees below
normal. the coastal area will be 3 to 6 degrees blo normal.

The Monday night stratus forecast is tricky. While the forecast
calls for plenty of marine layer stratus there is a chance that
all of the cooling aloft will wipe out the capping inversion and
allow the marine layer mix out.

Broad scale cyclonic flow will reign over the state on Tuesday and
Wednesday. The onshore flow will be weakest and there will be less
marine layer stratus in the vlys in the morning. There will also
be earlier and complete clearing. Rising hgts and the weaker
seabreeze will bring good warming to the area each day and by
Wednesday Max temps will be 10 to 15 degrees warmer than Monday's
values across the interior, about 10 degrees warmer in the vlys
and 3 to 6 degrees across the coasts. Despite all this warming
most max temps will still top out a few degrees blo normal.

Pretty weak upper level flow will be over the area Thursday with
585 DM hgts. There will be increasing onshore flow. The Tue/Wed
warm up will also strengthen the capping inversion so the low
clouds should make a decent comeback into the coasts and then
spread into many of the vlys. Clearing will slow down and max
temps across the coasts will cool but the remainder of the area
will see little change in temps.

&&

.AVIATION...26/1850Z.

At 1737Z, the marine layer was depth was 1700 feet deep at KLAX.
The top of the inversion was near 2700 feet with a temperature of
22 degrees Celsius.

Moderate-to-high confidence in the current forecast. Good clearing
trend in the valleys, much slower cleraring along the immediate
coast. Some coastal sections will not clear. A deeper marine layer
with MVFR to IFR conditions will return this evening and ceilings
will ba a bit higher than last night.

KLAX...Moderate confidence in the 18z TAF. There is a 30 percent
chance of marine layer clouds arriving this evening plus or minus
two hours from the forecasted time. No wind impacts are expected
at this time.

KBUR...Moderate confidence in the 18z TAF. There is a 30 percent
chance of marine layer clouds arriving this evening plus or minus
two hours from the forecasted time. No wind impacts are expected
at this time.

&&

.MARINE...26/911 AM.

Moderate-to-high confidence in the current forecast. Small Craft
Advisory (SCA) conditions are not expected through Saturday.
Short period and locally choppy seas will continue at times
through the remainder of the week, especially inside the southern
California bight.

There is a 50 percent chance of SCA conditions for the northwest
corner of zone pzz670 on Sunday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

.HAZARD POTENTIAL OUTLOOK (SUN-THU).

Gusty southwest winds are likely early next week for the Antelope
Valley which may lead to hazardous driving conditions. Early next
week there will likely be strong rip currents across all beaches.

&&

PUBLIC...Rorke/Kj
AVIATION...Sweet/Hall
MARINE...Sweet/Hall
SYNOPSIS...Kj

weather.gov/losangeles

Nearby

Wind Advisories in California, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.